BROWSE

Related Researcher

Author's Photo

Kim, Pilwon
Nonlinear Complex Systems Lab
Research Interests
  • Complex systems, collective dynamics, nonlinear dynamical systems

ITEM VIEW & DOWNLOAD

Scale-dependent behavior of scale equations

Cited 0 times inthomson ciCited 1 times inthomson ci
Title
Scale-dependent behavior of scale equations
Author
Kim, Pilwon
Issue Date
2009-09
Publisher
AMER INST PHYSICS
Citation
CHAOS, v.19, no.3, pp.1 - 7
Abstract
We propose a new mathematical framework to formulate scale structures of general systems. Stack equations characterize a system in terms of accumulative scales. Their behavior at each scale level is determined independently without referring to other levels. Most standard geometries in mathematics can be reformulated in such stack equations. By involving interaction between scales, we generalize stack equations into scale equations. Scale equations are capable to accommodate various behaviors at different scale levels into one integrated solution. On contrary to standard geometries, such solutions often reveal eccentric scale-dependent figures, providing a clue to understand multiscale nature of the real world. Especially, it is suggested that the Gaussian noise stems from nonlinear scale interactions.
URI
https://scholarworks.unist.ac.kr/handle/201301/8836
URL
http://www.scopus.com/inward/record.url?partnerID=HzOxMe3b&scp=70349816749
DOI
10.1063/1.3207822
ISSN
1054-1500
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU